Free Access
Volume 18, Number 2, April-June 2012
Page(s) 343 - 359
Published online 13 April 2011
  1. G. Bouchitté, C. Jimenez and M. Rajesh, Asymptotique d’un problème de positionnement optimal. C. R. Math. Acad. Sci. Paris 335 (2002) 853–858. [CrossRef] [MathSciNet] [Google Scholar]
  2. A. Brancolini, G. Buttazzo, F. Santambrogio and E. Stepanov, Long-term planning versus short-term planning in the asymptotical location problem. ESAIM : COCV 15 (2009) 509–524. [Google Scholar]
  3. T. Champion, L. De Pascale and P. Juutinen, The ∞-Wasserstein distance : local solutions and existence of optimal transport maps. SIAM J. Math. Anal. 40 (2008) 1–20. [Google Scholar]
  4. V. Dobrić and J.E. Yukich, Asymptotics for transportation cost in high dimensions. J. Theoret. Probab. 8 (1995) 97–118. [CrossRef] [MathSciNet] [Google Scholar]
  5. Q. Du and D. Wang, The optimal centroidal Voronoi tessellations and the Gersho’s conjecture in the three-dimensional space. Comput. Math. Appl. 49 (2005) 1355–1373. [CrossRef] [Google Scholar]
  6. Q. Du, V. Faber and M. Gunzburger, Centroidal Voronoi tessellations : applications and algorithms. SIAM Rev. 41 (1999) 637–676. [Google Scholar]
  7. K.J. Falconer, The geometry of fractal sets, Cambridge Tracts in Mathematics 85. Cambridge University Press (1986). [Google Scholar]
  8. L. Fejes Tóth, Sur la représentation d’une population infinie par un nombre fini d’éléments. Acta. Math. Acad. Sci. Hungar 10 (1959) 299–304. [CrossRef] [MathSciNet] [Google Scholar]
  9. L. Fejes Tóth, Lagerungen in der Ebene, auf der Kugel und im Raum, Die Grundlehren der mathematischen Wissenschaften, Band 65. Zweite verbesserte und erweiterte Auflage, Springer-Verlag (1972). [Google Scholar]
  10. S. Graf and H. Luschgy, Foundations of quantization for probability distributions, Lecture Notes in Mathematics 1730. Springer-Verlag (2000). [Google Scholar]
  11. J. Heinonen, Lectures on analysis on metric spaces. Universitext, Springer-Verlag (2001). [Google Scholar]
  12. J. Horowitz and R.L. Karandikar, Mean rates of convergence of empirical measures in the Wasserstein metric. J. Comput. Appl. Math. 55 (1994) 261–273. [CrossRef] [MathSciNet] [Google Scholar]
  13. J.E. Hutchinson, Fractals and self-similarity. Indiana Univ. Math. J. 30 (1981) 713–747. [CrossRef] [MathSciNet] [Google Scholar]
  14. F. Morgan and R. Bolton, Hexagonal economic regions solve the location problem. Amer. Math. Monthly 109 (2002) 165–172. [CrossRef] [MathSciNet] [Google Scholar]
  15. S.J.N. Mosconi and P. Tilli, Γ-convergence for the irrigation problem. J. Convex Anal. 12 (2005) 145–158. [Google Scholar]
  16. D.J. Newman, The hexagon theorem. IEEE Trans. Inform. Theory 28 (1982) 137–139. [CrossRef] [MathSciNet] [Google Scholar]
  17. C. Villani, Topics in optimal transportation, Graduate Studies in Mathematics 58. American Mathematical Society (2003). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.